See Alike in...

Alike App

Browser

oturaalsetska

723d

Hey everyone. My bipolar has been off lately. It’s like my depressive and manic stages are happening more often now. What do I do?

    • drew45

      720d

      Always tell yourself it's going to be OK.

    • jenB82

      723d

      It might be time to change meds. I recently switched to Vraylar and it's working. I miss the highs but the lows are nothing like they were.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion